# SDR ZZDA2009091

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT APPROX STA 237 AND LONG 18L.  CUT OUT DAMAGE AREA ON LT FUSELAGE SKIN FROM STA 229 TO 245 BETWEEN L-16L TO 18L.  FABRICATED AND INSTALLED SKIN REPAIR PER REF B717 SRM 53-00-01.
